Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v35.i7.70
8 pages

Estimation of Coefficients in Systems of Regression Models

Alexander P. Sarychev
Institute of Technical Mechanics of National Academy of Sciences of Ukraine and National Space Agency of Ukraine, Dnepropetrovsk, Ukraine

RESUMO

A problem of coefficient estimation in a system of regression models is considered. In the studied system, observation errors of output variables of the modelled object are statistically interdependent and output variables can be determined, generally speaking, by different regressor sets. It is demonstrated, that the fact of statistical interdependence can be used for more accurate restoring values of object outputs, which are not observed. A quality functional of regression equation system, which is a multidimensional analogue of J-optimality of regression model, is introduced. An iterative calculation scheme for coefficients of a regression model system, which minimize the introduced functional, is suggested.


Articles with similar content:

Identification of Systems Parameters of Autoregressive Equations with Random Coefficients and Known Covariance Matrices
Journal of Automation and Information Sciences, Vol.45, 2013, issue 9
Alexander P. Sarychev
Computational Method for Determination of Inertia Moments of Revolution Bodies with Respect to Geometrical Axes
Journal of Automation and Information Sciences, Vol.30, 1998, issue 4-5
I. F. Radchenko, Gennadiy M. Bakan
Multivalued Mappings and Their Selectors in Game Control Problems
Journal of Automation and Information Sciences, Vol.28, 1996, issue 5-6
Alexey A. Chikriy
Identification of Systems Parameters of Autoregression Equations for Known Covariance Matrixes
Journal of Automation and Information Sciences, Vol.44, 2012, issue 5
Alexander P. Sarychev
RANDOM PREDICTOR MODELS FOR RIGOROUS UNCERTAINTY QUANTIFICATION
International Journal for Uncertainty Quantification, Vol.5, 2015, issue 5
Daniel P. Giesy, Sean P. Kenny, Luis G. Crespo